# SDR DALA2015043003014

- Difficulty date: April 25, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 37,684 hours, 25,489 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT 14,000' IN DESCENT, FLIGHT CREW NOTED AN ODOR IN THE COCKPIT ASSOCIATED WITH ELECTRICAL ODOR.  WE HAD NO FURTHER INDICATIONS OF THE ISSUE AND THE SMELL DISSIPATED WITHIN 3 MINUTES.  MAINTENANCE FOUND A BURNING PLASTIC ODOR COMING FROM GALLEY G1 OVEN.  R & R F/C GALLEY OVEN IAW AMM 25-34.  ALSO, FOUND COFFEEMAKER NR 2 HAVING A VERY STRONG BURNED ODOR.  R & R NR 2 COFFEEMAKER IN G1 GALLEY, FWD RT TOP, IAW AMM 25-36. ALSO CHECKED E/E, FLIGHT COMPARTMENT AND F/C CABIN.  NO OTHER INDICATIONS FOUND.  THE ACFT HAS RETURNED TO SERVICE.  LP 7336236.
